Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pain in the abdomen, shoulder and arms, vomiting, difficulty in breathing. Burning in the stomach. Cause?

I have been vomiting the past 4 days. So tired I couldnt stay awake. my entire abdomen hurts, my shoulders and down my right arm. pain in my stomach started on right side under my ribs. Alot of burping. moved to my left side and making it hard to breathe. Now my stomach is burning.I feel as though I am going to pass out. my 4 year old daughter feels the same way
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Do you have fever/ spasmodic abdominal pain/ acidic belching?
With the available described symptoms, there could be possibility of acute viral gastroenteritis.
Myalgia is an integral prodromal symptom of viral infection.
You should consult with internal medicine specialist/ pediatrician and should go for thorough check up.
You should also go for complete blood count, ultrasound imaging, and serum electrolytes.
Viral infection has also some effect on liver and that's why loss of appetite and fatigue is very common with viral infections.
You should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics.
You should maintain your hydration by taking potassium rich liquids.
Avoid milk and all milk related products.
Your daughter is also likely suffering from the same disease.
Take care,
Dr. Mayank Bhargava
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor